Weighted \(w\)-core inverses in rings. (English) Zbl 07729525

Summary: Let \(R\) be a unital \(\ast\)-ring. For any \(a,s,t,v,w\in R\) we define the weighted \(w\)-core inverse and the weighted dual \(s\)-core inverse, extending the \(w\)-core inverse and the dual \(s\)-core inverse, respectively. An element \(a\in R\) has a weighted \(w\)-core inverse with the weight \(v\) if there exists some \(x\in R\) such that \(awxvx=x\), \(xvawa=a\) and \((awx)^*=awx\). Dually, an element \(a\in R\) has a weighted dual \(s\)-core inverse with the weight \(t\) if there exists some \(y\in R\) such that \(ytysa=y\), \(asaty=a\) and \((ysa)^*=ysa\). Several characterizations of weighted \(w\)-core invertible and weighted dual \(s\)-core invertible elements are given when weights \(v\) and \(t\) are invertible Hermitian elements. Also, the relations among the weighted \(w\)-core inverse, the weighted dual \(s\)-core inverse, the \(e\)-core inverse, the dual \(f\)-core inverse, the weighted Moore-Penrose inverse and the \((v,w)\)-\((b,c)\)-inverse are considered.


15A09 Theory of matrix inversion and generalized inverses
06A06 Partial orders, general
16W10 Rings with involution; Lie, Jordan and other nonassociative structures
Full Text: DOI


[1] Baksalary, O. M.; Trenkler, G., Core inverse of matrices, Linear Multilinear Algebra, 58, 681-697 (2010) · Zbl 1202.15009 · doi:10.1080/03081080902778222
[2] Benítez, J.; Boasso, E., The inverse along an element in rings, Electron. J. Linear Algebra, 31, 572-592 (2016) · Zbl 1351.15004 · doi:10.13001/1081-3810.3113
[3] Benítez, J.; Boasso, E., The inverse along an element in rings with an involution, Banach algebras and C*-algebras, Linear Multilinear Algebra, 65, 284-299 (2017) · Zbl 1361.15004 · doi:10.1080/03081087.2016.1183559
[4] Benítez, J.; Boasso, E.; Jin, H., On one-sided (b, c)-inverses of arbitrary matrices, Electron. J. Linear Algebra, 32, 391-422 (2017) · Zbl 1386.15016 · doi:10.13001/1081-3810.3487
[5] Cline, R. E., An Application of Representation for the Generalized Inverse of a Matrix (1965), Madison: University of Wisconsin, Madison
[6] Drazin, M. P., Pseudo-inverses in associative rings and semigroups, Am. Math. Mon., 65, 506-514 (1958) · Zbl 0083.02901 · doi:10.1080/00029890.1958.11991949
[7] Drazin, M. P., A class of outer generalized inverses, Linear Algebra Appl., 436, 1909-1923 (2012) · Zbl 1254.15005 · doi:10.1016/j.laa.2011.09.004
[8] Drazin, M. P., Weighted (b, c)-inverses in categories and semigroups, Commun. Algebra, 48, 1423-1438 (2020) · Zbl 1466.18003 · doi:10.1080/00927872.2019.1687712
[9] Ferreyra, D. E.; Levis, F. E.; Thome, N., Revisiting the core EP inverse and its extension to rectangular matrices, Quaest. Math., 41, 265-281 (2018) · Zbl 1390.15010 · doi:10.2989/16073606.2017.1377779
[10] Gao, Y.; Chen, J., Pseudo core inverses in rings with involution, Commun. Algebra, 46, 38-50 (2018) · Zbl 1392.15005 · doi:10.1080/00927872.2016.1260729
[11] Hartwig, R. E.; Luh, J., A note on the group structure of unit regular ring elements, Pac. J. Math., 71, 449-461 (1977) · Zbl 0355.16005 · doi:10.2140/pjm.1977.71.449
[12] Jacobson, N., The radical and semi-simplicity for arbitrary rings, Am. J. Math., 67, 300-320 (1945) · Zbl 0060.07305 · doi:10.2307/2371731
[13] Li, T.; Chen, J., Characterizations of core and dual core inverses in rings with involution, Linear Multilinear Algebra, 66, 717-730 (2018) · Zbl 1392.15008 · doi:10.1080/03081087.2017.1320963
[14] Malika, S. B.; Thome, N., On a new generalized inverse for matrices of an arbitrary index, Appl. Math. Comput., 226, 575-580 (2014) · Zbl 1354.15003
[15] Mary, X., On generalized inverses and Green’s relations, Linear Algebra Appl., 434, 1836-1844 (2011) · Zbl 1219.15007 · doi:10.1016/j.laa.2010.11.045
[16] Mary, X.; Patrício, P., The inverse along a lower triangular matrix, Appl. Math. Comput., 219, 886-891 (2012) · Zbl 1287.15001
[17] Mary, X.; Patrício, P., Generalized inverses modulo \({\cal H}\) in semigroups and rings, Linear Multilinear Algebra, 61, 1130-1135 (2013) · Zbl 1383.15005 · doi:10.1080/03081087.2012.731054
[18] Mosić, D.; Deng, C.; Ma, H., On a weighted core inverse in a ring with involution, Commun. Algebra, 46, 2332-2345 (2018) · Zbl 1427.16034 · doi:10.1080/00927872.2017.1378895
[19] Mosić, D.; Stanimirović, P. S.; Sahoo, J. K.; Behera, R.; Katsikis, V. N., One-sided weighted outer inverses of tensors, J. Comput. Appl. Math., 388, 23 (2021) · Zbl 1458.15010 · doi:10.1016/j.cam.2020.113293
[20] Penrose, R., A generalized inverse for matrices, Proc. Camb. Philos. Soc., 51, 406-413 (1955) · Zbl 0065.24603 · doi:10.1017/S0305004100030401
[21] Prasad, K. M.; Bapat, R. B., The generalized Moore-Penrose inverse, Linear Algebra Appl., 165, 59-69 (1992) · Zbl 0743.15007 · doi:10.1016/0024-3795(92)90229-4
[22] Prasad, K. M.; Mohana, K. S., Core-EP inverse, Linear Multilinear Algebra, 62, 792-802 (2014) · Zbl 1306.15006 · doi:10.1080/03081087.2013.791690
[23] Rakić, D. S.; Dinčić, N. Č.; Djordjević, D. S., Group, Moore-Penrose, core and dual core inverse in rings with involution, Linear Algebra Appl., 463, 115-133 (2014) · Zbl 1297.15006 · doi:10.1016/j.laa.2014.09.003
[24] Rao, C. R.; Mitra, S. K., Generalized Inverse of a Matrices and Its Application (1971), New York: John Wiley & Sons, New York · Zbl 0236.15004
[25] Wang, H.; Liu, X., Characterizations of the core inverse and the core partial ordering, Linear Multilinear Algebra, 63, 1829-1836 (2015) · Zbl 1325.15002 · doi:10.1080/03081087.2014.975702
[26] Zhu, H.; Wang, Q-W, Weighted pseudo core inverses in rings, Linear Multilinear Algebra, 68, 2434-2447 (2020) · Zbl 1459.16037 · doi:10.1080/03081087.2019.1585742
[27] Zhu, H.; Wang, Q-W, Weighted Moore-Penrose inverses and weighted core inverses in rings with involution, Chin. Ann. Math., Ser. B, 42, 613-624 (2021) · Zbl 1491.16040 · doi:10.1007/s11401-021-0282-5
[28] H. Zhu, L. Wu, J. Chen: A new class of generalized inverses in semigroups and rings with involution. To appear in Comm. Algebra. · Zbl 1535.16046
[29] H. Zhu, L. Wu, D. Mosić: One-sided w-core inverses in rings with an involution. To appear in Linear Multilinear Algebra. · Zbl 1519.16034
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.